Answering "If im starting to take your new birth control pills and your period comes on the 14 but you started taken them on the 12 will that stop your period?"
You can change the time your period comes the following month if you are on certain types of birth control. For example, finishing a pack of birth control pills early will make your period come earlier the next month.
The only way to tell if you are pregnant is first have you had a period in the last two months. Are you on birth control, if you are on any form of birth control you are not pregnant and if you have just come off of birth control you are not pregnant. If you haven't had a period and aren't on birth control start with a home pregnancy test if it comes back negative your not pregnant. If it comes back positive then go to your OBGYN and get a blood test and if the blood test comes back negative you aren't. Nausea and breast tenderness are not tell tale signs of a pregnancy those symptoms can happen for a number of reasons.
Yes, if you start the birth control pill for the first time before your period, your period will come later. It usually comes during the last week of the cycle.
When you take 28-day birth control, you get a fake period from the hormone levels in your body. Scientists have found this is fine for your body, and will not hurt you.
No worries. Just continue taking the birth control pill as scheduled.
yes you can. birth control in any for is going to redirect your cycle to 28 days no matter what. but if you want you period to come 3 weeks from your regular period( when you are on birth control you will not have a period, it is called withdrawal bleeding. because you don't ovulate while on birth control. withdrawal from the hormone causes the bleeding.) so actually you can choose when you"period" comes. hope this helps!!!
The only medical explanation that comes to mind is... That you confused your birth control pills for the sugar pills and you are now 6 months pregnant.
Nope, sorry. It won't stop it, the only way to only have a period once every three months is to either switch to Seasonal or not take your sugar pill when it comes to that time.
Yes, but when it comes to the pill, always check with your doctor.
Yes you can but you will put yourself at risk of pregnancy.
It means that you have an irregular period. Go see your Gynecologist to further discuss your issues with your periods to be sure that there is no major problem. This issue is usually corrected with birth control pills or just regular diet and exercise.
the reason why there is less tissue released when you are on birth control pills is that there is less tissue build up,which makes your period lighter. when you are off the bc pills more tissue builds up,which makes your period heavier, therefore there is no tissue stored up when you are on bc pills what builds up comes out.
No, Tylenol will not stop your period. It may help to decrease discomfort that comes with your period, though. The only drugs designed to stop your period are marketed as birth control pills.
I have been on the pill for a little over a year, and my period NEVER comes on the first day. It usually comes on the 2nd or 3rd day. Don't be too worried.
Your period usually comes during the placebo pills week(sugar pills).
Yes, your period may arrive early or late, and you may have spotting until your period comes. In addition, the period after that may also be delayed.
If you put the birth control patch on before your period comes, you may miss that period; you may also have unscheduled bleeding or spotting. If you have been using the patch regularly, it's possible that it will lighten bleeding so much that you won't see a period. If you think you made a mistake with the patch, and missed a period, take a pregnancy test to make sure.
your period should come on the day or which ever pill it usually comes on. Missing a pill doesn't affect that. At least it doesn't for me.
Birth control has many uses other than being a contraceptive. It can help control acne, cramps, and headaches due to your time of the month. If your cramps from your period are getting really bad or you have acne that comes only around the time you get your period, a doctor can prescribe birth control to help regulate those symptoms. Otherwise just go to Planned Parenthood and you can get birth control for free! Some birth control prescriptions are a lot of money but if you have insurance the generic birth control is not that much money.
Yes, with all the different forms of birth control these days, some can cause your periods to change and even stop altogether. You can read the information booklet that comes with your type of birth control. The risks and side affects are always listed in this booklet or pamphlet.
No birth control method, save abstinence, is 100% effective. If, after a light or missed period, you take a pregnancy test and it comes back positive, you're probably pregnant.
Before I started taking birth control about 6 months ago I had heavy periods. Now I get it lightly for one day and spot the rest, it was scary at first because I thought I could be pregnant but some birth controls make your period lighter. If it really bothers you then you can tell your doctor about it and he/she will give you a pill that makes them come on better.
I suppose it's possible. Anytime you start a new birth control you should always use a "backup method" of birth control to be safe. Take a home test and if it comes back negative but you still haven't started your period, then consider making an appointment with your ob/gyn for a blood test.
Birth control pills/patches can really do a number on your hormones so it's quite common for your periods to be all over the place (especially when you first start taking them or you stop them.)